# SDR ASAA2020120733657

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 52,339 hours, 15,668 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE192872F
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Part time: 18,267 hours, 12,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE T/C 78472010 NR 2 ENGINE FAN BLADE LUBE NR 9 AND 18 BLADES CU-NI-IN COATING MISSING BEYOND LIMITS.  GROUNDED-YES.  ACCOMPLISHED UTI, PER CFM56-7B SERVICE MANUAL SUPPLEMENT 72-21-02, NO DEFECTS NOTED.  INSTALLED NEW FAN BLADES TO APPLICABLE LOCATIONS, PER TC NR 78472010.
